New results on doubly coprime fractional representations of generalized dynamical systems

Gao, Zhiwei and Wang, Fei-Yue (2003) New results on doubly coprime fractional representations of generalized dynamical systems. IEEE Transactions on Automatic Control, 48 (2). pp. 299-303. ISSN 0018-9286

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1109/TAC.2002.808486

Abstract

This note first points out that the main results by Wang and Balas regarding the doubly coprime fractional representations for generalized dynamical systems have severe limitation in their applications, that is, the doubly coprime factorization obtained by Wang and Balas cannot characterize the parameterization of all properly stabilizing controllers when a system is singular, therefore, truly generalized. To remedy those results, two new doubly coprime factorizations have been developed that will parameterize all properly stabilizing controllers for single-input or single-output cases. In addition, the new results can characterize the parameterization of all corresponding causal properly stabilizing controllers. Finally, the extension to the multiple-input-multiple-output case is presented.

Item Type: Article
Subjects: H100 General Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Zhiwei Gao
Date Deposited: 30 Oct 2012 10:23
Last Modified: 24 Oct 2017 08:55
URI: http://nrl.northumbria.ac.uk/id/eprint/10072

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence